# SDR PLGA991102

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348BE
- Make and model: Saab 340B
- Aircraft serial: 340B190
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGR - DURING C-CHECK INSPECTION MX WAS PERFORMING MRB TASK 323106, FUNCTIONAL CHECK OF EMERG EXTENSION OF L/G.  DURING PERFORMANCE OF THE FUNCTIONAL CHECK EXTREME FORCE HAD TO BE USED TO PULL THE RELEASE HANDLE.  WHEN THE HANDLE WAS PULLED THE RT EMERG RELEASE C/B POPPED.  FURTHER T/S IDENTIFIED THAT THE RT AND LT L/G EXPLOSIVE BOLT HARNESSES FAILED ELECT CHECKS.  MX FOUND SEVERAL BROKEN WIRES AT HARNESS CONNECTOR FOR THE EXPLOSIVE BOLT ON LT MLG.  THE CONNECTOR WAS REPLACED AND WIRES IN THE HARNESS WERE REPAIRED.  MX ALSO FOUND A COUPLE SHORTED WIRES ON RT MLG EXPLOSIVE BOLT HARNESS.  THOSE WIRES WERE REPAIRED.  MX CLEANED AND LUBED THE RELEASE HANDLE AND OPERATED THE HANDLE THRU SEVERAL CYCLES TO RELIEVE THE
